# SDR DALA1228480992

- Difficulty date: May 1, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 52,967 hours, 38,480 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND BROKEN WIRE AT SEAT 10D EMERGENCY PATHWAY LIGHT.  REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM.  OPERATION CHECKED NORMAL.
